MathSciNet Relay Station
MathSciNet bibliographic data
MR1100551 (92c:65112) 65N06 (76M10 76Rxx)
Liang, Dong Upwind generalized difference schemes for convection-diffusion equations. (Chinese) Acta Math. Appl. Sinica 13 (1990), no. 4, 456–466.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement